# SDR HEEA079974

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 206053203101
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CROSSTUBE HAS CORROSION. SCRAPPED TUBE.
